Skip to content

Research at St Andrews

Growing at a Perfect Speed

Research output: Contribution to journalArticlepeer-review

Abstract

A collection of permutation classes is exhibited whose growth rates form a perfect set, thereby refuting some conjectures of Balogh, Bollobas and Morris.

Close

Details

Original languageEnglish
Pages (from-to)301-308
Number of pages8
JournalCombinatorics, Probability and Computing
Volume18
Issue number3
DOIs
Publication statusPublished - May 2009

    Research areas

  • PERMUTATION

Discover related content
Find related publications, people, projects and more using interactive charts.

View graph of relations

Related by author

  1. Polynomial-time proofs that groups are hyperbolic

    Holt, D., Linton, S., Neunhoeffer, M., Parker, R., Pfeiffer, M. & Roney-Dougal, C. M., May 2021, In: Journal of Symbolic Computation. 104, p. 419-475

    Research output: Contribution to journalArticlepeer-review

  2. GAP – Groups, Algorithms, and Programming, Version 4.11.1

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 2 Mar 2021

    Research output: Non-textual formSoftware

  3. GAP – Groups, Algorithms, and Programming, Version 4.11.0

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 29 Feb 2020

    Research output: Non-textual formSoftware

  4. GAP – Groups, Algorithms, and Programming, Version 4.10.2

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 19 Jun 2019

    Research output: Non-textual formSoftware

  5. GAP – Groups, Algorithms, and Programming, Version 4.10.1

    The GAP Group, Behrends, R., Breuer, T., Horn, M., Hulpke, A., Jefferson, C. A., Konovalov, A., Linton, S. A., Lübeck, F., Mitchell, J. D., Pfeiffer, M. J., Siccha, S. & Torpey, M. C., 23 Feb 2019

    Research output: Non-textual formSoftware

Related by journal

  1. Enumeration schemes for restricted permutations

    Vatter, V., Jan 2008, In: Combinatorics, Probability and Computing. 17, 1, p. 137-159 23 p.

    Research output: Contribution to journalArticlepeer-review

  2. Orbital chromatic and flow roots

    Cameron, P. J. & Kayibi, K. K., 1 May 2007, In: Combinatorics Probability and Computing. 16, 3, p. 401-407 7 p.

    Research output: Contribution to journalArticlepeer-review

  3. Homomorphism-homogeneous relational structures

    Cameron, P. J. & Nešetřil, J., 1 Jan 2006, In: Combinatorics Probability and Computing. 15, 1-2, p. 91-103 13 p.

    Research output: Contribution to journalArticlepeer-review

  4. Connectedness, Classes and Cycle Index

    Bender, E. A., Cameron, P. J., Odlyzko, A. M. & Richmond, L. B., 1 Jan 1999, In: Combinatorics Probability and Computing. 8, 1-2, p. 31-43 13 p.

    Research output: Contribution to journalArticlepeer-review

ID: 5097618

Top